# SDR DALA2016030201577

- Difficulty date: March 1, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 71,655 hours, 54,161 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE, 2 SHEAR TIES HAVE CORROSION, BOTH SIDES OF L30C, BS 1218.  BLENDED AND CHECKED LIMITS REF SRM 53-01, FIG 1.
